How To Deal With Anxiety, Insomnia And Easy Emotions After Stopping Drug Use?
I’ve been using methamphetamine for up to 2 months. but now I want to stop, thank God I haven’t used it like that in 1 month. but my current condition is often WORRY, confusion and insomnia are also easy to get emotional. what is the solution, thank you
The use of narcotics and prohibited substances in addition to causing addiction can also affect a person's psychology, if this happens of course a medical study by a doctor is needed first to be able to plan a treatment or appropriate therapeutic action given that the negative impact on the use of methamphetamine is experienced by everyone, of course. vary.
What Fernando did was very good, namely to stop using methamphetamine, besides being subject to criminal penalties for possession of the object, the use of meth can also affect your health, be it the nervous system or the function of the organs of the body. If at this time there are complaints of anxiety and confusion and difficulty sleeping, it is necessary to investigate further, is it true that these symptoms are caused by the use or discontinuation of methamphetamine? because these symptoms can also occur due to various other reasons such as experiencing problems (financial, relationships with friends/family/girlfriends, etc.), consuming large amounts of coffee can also cause similar complaints in some people.
For this reason, Fernando still needs to check with a doctor first to be able to determine the source of the root problem for the symptoms and complaints that Fernando is currently experiencing.
Related articles to read The Dangers of Drugs for Health
Hope it is useful